Multivariate tests of fractionally integrated hypotheses.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2003
Publisher: 
South African Statistical Association
ISSN: 
0038-271x
Citation: 
Gil Alana, Luis A. Multivariate tests of fractionally integrated hypotheses. South African Statistical Journal, 2003, vol. 37(1): pp. 1-28.

Files in This Item:
File: 
9. Luis Alberiko Gil-Alana.pdf
Description: 
Size: 
995,62 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.